MAUDE Adverse Event Report: ARGON MEDICAL DEVICES ULTRACORE BIOPSY NEEDLE 18GA X 16CM

ARGON MEDICAL DEVICES ULTRACORE BIOPSY NEEDLE 18GA X 16CM
Model Number 762618160
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 09/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient underwent ct guided biopsy of a space occupying lesion in the upper lobe of the right lung in the ct room of the radiotherapy department.A total of 3 gray red and gray black tissues were obtained, some of which were fragmented and had a size of approximately 0.5-1.0 × 0.1cm.The specimens were fixed in 10% formalin solution and sent to the pathology department for cytological examination.The coaxial puncture needle was removed and the puncture site was wrapped and fixed.Ct re examination showed no exudation in the puncture site, moderate pneumothorax on the right side, and no pleural effusion.
 
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted.No deviations or non-conformances were found.The customer did not return any samples for evaluation.Additionally, no photographic or visual evidence was submitted that would have allowed this allegation to be reviewed.Without the necessary evidence, a thorough investigation cannot be performed.Determining a root cause and corrective action is not possible.No corrective action is required at this point.If the samples are returned at a later date, then this complaint may be reopened for re-evaluation.Additional information provided in h.6.And h.11.

Brand Name
ULTRACORE BIOPSY NEEDLE 18GA X 16CM
Common Device Name
ULTRACORE BIOPSY NEEDLE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
4258996692
MDR Report Key20550093
Report Number0001625425-2024-01126
Device Sequence Number21073163
Product Code DWO
UDI-Device Identifier00886333006427
UDI-Public(01)00886333006427(17)280622(10)11482269
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K921418
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number762618160
Device Lot Number11482269
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by Manufacturer12/10/2024
Initial Report FDA Received Date10/28/2024
Supplement Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown